Severe intrinsic acute kidney injury associated with therapeutic doses of acetaminophen.

@article{Ito2015SevereIA,
  title={Severe intrinsic acute kidney injury associated with therapeutic doses of acetaminophen.},
  author={Tatsuya Ito and Shojiro Watanabe and Kazushi Tsuruga and Tomomi Aizawa and Koji Hirono and Etsuro Ito and Kensuke Joh and Hiroshi Tanaka},
  journal={Pediatrics international : official journal of the Japan Pediatric Society},
  year={2015},
  volume={57 2},
  pages={e53-5}
}
Acetaminophen is a commonly used medication to manage fever and pain in children and the drug is generally considered to be safe when used at appropriate therapeutic dosages. Recently, we encountered the case of a 3-year-old Japanese girl who suffered from severe intrinsic acute kidney injury (AKI) after therapeutic doses of acetaminophen for a fever due to viral infection. Renal biopsy indicated severe acute tubular necrosis with a significant striped interstitial fibrosis and mild… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS
1 Citations
0 References
Similar Papers

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…